# SDR AALA2019082769020

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 50,087 hours, 31,956 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 1742
- Condition: Delaminated
- Location: Cockpit
- Part time: 30,465 hours, 20,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT SIDE FIXED WINDOW HAS DELAMINATION. REPLACED WINDOW PER AMM 56-11-12.
